Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Intrinsic characterizations of tangent spaces


Author: Howard Osborn
Journal: Proc. Amer. Math. Soc. 16 (1965), 591-594
MSC: Primary 53.52
DOI: https://doi.org/10.1090/S0002-9939-1965-0179720-1
MathSciNet review: 0179720
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Frölicher and A. Nijenhuis, Theory of vector-valued differential forms. I, Indag. Math. 18 (1956), 338-359. MR 0082554 (18:569c)
  • [2] W. F. Newns and A. G. Walker, Tangent planes to a differentiable manifold, J. London Math. Soc. 31 (1956), 400-407. MR 0084163 (18:821a)
  • [3] G. Papy, Sur la définition intrinsèque des vecteurs tangents, C. R. Acad. Sci. Paris 241 (1955), 19-20, ibid. 242 (1956), 1573-1575. MR 0070238 (16:1152b)
  • [4] H. Whitney, Analytic extensions of differentiable functions defined in closed sets, Trans. Amer. Math. Soc. 36 (1934), 63-89. MR 1501735

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.52

Retrieve articles in all journals with MSC: 53.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0179720-1
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society